# SDR SWIA200819833

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 17,738 hours, 13,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLT 3752 - CEILING EMERGENCY EXIT SIGN FELL DOWN INFLIGHT.  REPLACED LENS AS REQUIRED.
